# SDR FDEA201710183004

- Difficulty date: October 18, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 79,000 hours, 18,789 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FZCPKOB
- Condition: Cracked
- Location: Bs 1601
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, BS 1601 LONGERON 17R, FRAME CRACKED.  REPAIRED IAW SRM 53-30-00, FIG 5, SHEET 1, VOL 1.
